Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (326 KB) | Metadata | Table of Contents | PRIMS summary
Volume 1, Issue 2, 1965, pp. 253–255
DOI: 10.2977/prims/1195196336

Published online: 1965-12-31

Extension problem of complex line bundles for Kähler surfaces

Shigeo Nakano[1]

(1) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Nakano Shigeo: Extension problem of complex line bundles for Kähler surfaces. Publ. Res. Inst. Math. Sci. 1 (1965), 253-255. doi: 10.2977/prims/1195196336